# SDR ABXA20140418133

- Difficulty date: April 18, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767-200
- Aircraft serial: 23018
- Aircraft time: 55,283 hours, 40,586 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T22031
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LWR AIR LOAD STRUT CORRODED AT NR 5 SLAT AREA NEAR OTBD AUXILIARY.  R & R LT WING LWR AIR LOAD RIB IAW DWG 114T2203.  SDR INFO CORRODED, PN 114T2203-1, PART NAME AIR LOAD RIB, SN NSN, LOCATION WS & OSS 478.5.  ACFT WAS GNDED.
